Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had incomplete medical abortion. Advised D&C. Took Primolut-N. Having heavy, continuous, thick bleeding. Solution?

hi, i had an incomplete abortion by having mesoprostol, then doctor adviced me D&C, after D&C i was heavily bleeding for a week, then doctor adviced me a course of 21 days of PRIMOLUT-N , after completing course of 21 days my periods started on 3rd day of course completion, but the bleeding is very heavy,continuous and thick,..please tell me what to do and when will bleeding susidise....Is there any problem with me.......
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Withdrawl bleeding after oral contrceptive pill is sometime heavy and unpredectble but usually stops with in 3 to 4 days.There is no problem with you,withdrawl bleeding some time causes this problem.If bleeding doesn't stop in 4 days time consult your gynaecologist who may be able to evaluate caue of excessive bleeding and may manage accordigly..
Hope this answers your question.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor